# SDR JJBA20250728103

- Difficulty date: July 16, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20 RH AT FR 58 FOUND CORRODED. STR 20R CORROSION FOUND ON STRINGER AT FR 59 ALSO. STR 20R, BLENDED AND FOUND OUT OF LIMIT. STR 20R BTW FR 57-60 REMOVED AND REPLACED
